I have been prescribed to 10 mg of adderall twice a day for about a year and a half now, about 6 months after beginning the adderall, I began experiencing muscle tightness all over but mostly in between my shoulder blades. I have tender points in my thighs, and buttock area, and calves. I never thought until now after some research on side effects that my pain could be coming from the adderall. During my research that is when I learned about Rhabdomyolysis.. however I always have take my medication as prescribed. Recently I have felt as if my medication is not working for me anymore. My body feels as if I have the flu but I am not "ill." The tender points feel like big bruises but are not visible to the skin. I have been to physical therapy after clear xrays from a local Orthopedic, that suggested poor posture.. this is not the case for me. My pain is to severe. I do no know where else to turn because I do not feel comfortable seeking help from any more doctors after several attempts, only leaving me with the blank stare and being treated as if I'm only trying to score narcotics. My question is; 1. Are my symptoms something someone would experience with Rhabdomyolysis? 2. What steps should I take if so?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.